MAUDE Adverse Event Report: Encore Medical LP DJO SURGICAL; DJO EMPOWR KNEETM, PRESS FIT BP, 6L

Encore Medical LP DJO SURGICAL; DJO EMPOWR KNEETM, PRESS FIT BP, 6L
Model Number 353-01-106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation:\ the agent reported \"patient had surgery done 6 weeks ago, press fit tibia collapsed from fracture.Complete revision.\" the previous surgery and the surgery detailed in this event occurred 38 days apart.\ item number: 353-01-106.\ item description: djo empowr kneetm, press fit bp, 6l.\ lot number: 191w1093.\ part revision: d.\ product type: knee.\ manufacture date: 3/18/24.\ expiration date: 3/12/30.\ the reported device was returned to surgical and examination confirmed; the pegs are sheared, pegs not returned.\ this evaluation is limited in scope as the item(s) associated with this investigation was not returned to (b)(6) for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.\ there was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.\ there were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.\ root cause:\ the root cause of this complaint was a revision surgery due to press fit tibia collapsed from fracture.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.\ \ containment:\ inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.\ \ device history records review:\ a review of the device history record(s) show that the reported component(s) used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.\ \ complaint history:\ customer complaint history of the reported device(s) showed no present trends or on-going issues that are needing a review.This is the 1st complaint against the part/lot number combination.
 
Event or Problem Description
Patient had surgery done 6 weeks ago ((b)(6) 2024); press fit tibia collapsed from fracture.
 
Additional Manufacturer Narrative
Evaluation:\ the agent reported \"patient had surgery done 6 weeks ago, press fit tibia collapsed from fracture.Complete revision.\" the previous surgery and the surgery detailed in this event occurred 38 days apart.\ item number: 353-01-106\ item description: djo empowr kneetm, press fit bp, 6l\ lot number: 191w1093\ part revision: d\ product type: knee\ manufacture date: 3/18/24\ expiration date: 3/12/30\ this evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.\ there was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.\ there were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.\.\ root cause:\ the root cause of this complaint was a revision surgery due to press fit tibia collapsed from fracture.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of djo surgical\ \ containment:\ inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.\ \ device history records review:\ a review of the device history record(s) show that the reported component(s) used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.\ \ complaint history:\ customer complaint history of the reported device(s) showed no present trends or on-going issues that are needing a review.This is the 1st complaint against the part/lot number combination.
 
Event or Problem Description
Patient had surgery done 6 weeks ago ((b)(6) 2024), press fit tibia collapsed from fracture.

Brand Name
DJO SURGICAL
Common Device Name
DJO EMPOWR KNEETM, PRESS FIT BP, 6L
Manufacturer (Section D)
Encore Medical LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
Encore Medical LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
+1(800)321-9549
MDR Report Key50215139
Report Number1644408-2026-01632
Device Sequence Number6122374
Product Code MBH
UDI-Device Identifier00190446231271
UDI-Public00190446231271
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K171991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number353-01-106
Device Lot Number191W1093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2026
Supplement Date Received by Manufacturer07/04/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
243-01-106 275W1159; 243-01-106 275W1159.; 341-12-706 110T1147A; 341-12-706 110T1147A.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale